# SDR USAA950350

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48043
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1344
- Part time: 37,113 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-2 INSPECTION, FOUND LEVEL II CORROSION REF C58-53301 AT STATION 1344 AFT LEFT GALLEY ATTACHMENT AT FLOOR BEAM 1338 TO AFT PRESSURE BULKHEAD AT FLOOR LEVEL.  MANUFACTURED INTERCOSTAL AND REPLACED PER SRM 53-14.  (W)
